# SDR IXXA060159S

- Difficulty date: June 11, 2004
- Submitted: February 8, 2006
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46106
- Aircraft time: 93,578 hours, 23,843 cycles
- Engine: Ge CFM562C
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Dented
- Location: Wing
- Part time: 93,578 hours, 23,843 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK FOUND LT WING LOWER TRAILING IB FIXED PANEL HAS DENT AFT OF MAIN LANDING GEAR STRUT. REMOVED FASTENERS AS NEEDED TO REMOVE PANEL. REMOVED DAMAGE. FABRICATED REPAIR PARTS, TRIMMED, TREATED, APPLIED ADHESIVE, PERFORMED HOT BOND, INSTALLED PANEL WITH NEW FASTENERS. IAW SRM 20-16-0, 51-3-0, 51-1-9A, 57-31-1, AND 51-1-8.
